Kaehler coherent state orbits for representations of semisimple Lie groups
Annales de l'I.H.P. Physique théorique, Tome 53 (1990) no. 2, pp. 245-258
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1990__53_2_245_0,
author = {Lisiecki, W.},
title = {Kaehler coherent state orbits for representations of semisimple {Lie} groups},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {245--258},
year = {1990},
publisher = {Gauthier-Villars},
volume = {53},
number = {2},
mrnumber = {1079780},
zbl = {0724.22013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1990__53_2_245_0/}
}
TY - JOUR AU - Lisiecki, W. TI - Kaehler coherent state orbits for representations of semisimple Lie groups JO - Annales de l'I.H.P. Physique théorique PY - 1990 SP - 245 EP - 258 VL - 53 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1990__53_2_245_0/ LA - en ID - AIHPA_1990__53_2_245_0 ER -
Lisiecki, W. Kaehler coherent state orbits for representations of semisimple Lie groups. Annales de l'I.H.P. Physique théorique, Tome 53 (1990) no. 2, pp. 245-258. http://geodesic.mathdoc.fr/item/AIHPA_1990__53_2_245_0/